Fausto Gozzi
Title
Cited by
Cited by
Year
Pension funds with a minimum guarantee: a stochastic control approach
M Di Giacinto, S Federico, F Gozzi
Finance and Stochastics 15 (2), 297-342, 2011
832011
Stochastic optimal control in infinite dimension
G Fabbri, F Gozzi, A Swiech
Probability and Stochastic Modelling. Springer, 2017
742017
13 Stochastic Optimal Control of Delay Equations Arising in Advertising Models
F Gozzi, S di Roma, C Marinelli
Stochastic Partial Differential Equations and Applications-VII, 133, 2005
722005
Technology adoption and accumulation in a vintage-capital model
E Barucci, F Gozzi
Journal of economics 74 (1), 1-38, 2001
702001
Regularity of solutions of a second order Hamilton-Jacobi equation and application to a control problem
F Gozzi
Communications in Partial Differential Equations 20 (5-6), 775-826, 1995
701995
Solving optimal growth models with vintage capital: The dynamic programming approach
G Fabbri, F Gozzi
Journal of Economic Theory 143 (1), 331-373, 2008
68*2008
Second order Hamilton--Jacobi equations in Hilbert spaces and stochastic boundary control
F Gozzi, E Rouy, A Swiech
SIAM Journal on Control and Optimization 38 (2), 400-430, 2000
592000
Regularity of the minimum time function and minimum energy problems: the linear case
F Gozzi, P Loreti
SIAM journal on control and optimization 37 (4), 1195-1221, 1999
591999
Global regular solutions of second order Hamilton–Jacobi equations in Hilbert spaces with locally Lipschitz nonlinearities
F Gozzi
Journal of Mathematical Analysis and Applications 198 (2), 399-443, 1996
571996
Strong solutions of Cauchy problems associated to weakly continuous semigroups
S Cerrai, F Gozzi
Differential and Integral equations 8 (3), 465-486, 1995
561995
On controlled linear diffusions with delay in a model of optimal advertising under uncertainty with memory effects
F Gozzi, C Marinelli, S Savin
Journal of optimization theory and applications 142 (2), 291-321, 2009
552009
Investment in a vintage capital model
E Barucci, F Gozzi
Research in economics 52 (2), 159-188, 1998
551998
A dynamic programming approach to nonlinear boundary control problems of parabolic type
P Cannarsa, F Gozzi, HM Soner
Journal of functional analysis 117 (1), 25-61, 1993
491993
Regular solutions of second-order stationary Hamilton–Jacobi equations
F Gozzi, E Rouy
journal of differential equations 130 (1), 201-234, 1996
451996
Hamilton–Jacobi–Bellman equations for the optimal control of the Duncan–Mortensen–Zakai equation
F Gozzi, A Świech
Journal of Functional Analysis 172 (2), 466-510, 2000
432000
Weak Dirichlet processes with a stochastic control perspective
F Gozzi, F Russo
Stochastic Processes and their Applications 116 (11), 1563-1583, 2006
422006
Kolmogorov equation associated to a stochastic Navier–Stokes equation
F Flandoli, F Gozzi
journal of functional analysis 160 (1), 312-336, 1998
391998
HJB equations for the optimal control of differential equations with delays and state constraints, I: regularity of viscosity solutions
S Federico, B Goldys, F Gozzi
SIAM Journal on Control and Optimization 48 (8), 4910-4937, 2010
37*2010
Incentive compatibility constraints and dynamic programming in continuous time
E Barucci, F Gozzi, A Świȩch
Journal of mathematical economics 34 (4), 471-508, 2000
372000
Maintenance and investment: complements or substitutes? A reappraisal
R Boucekkine, G Fabbri, F Gozzi
Journal of Economic Dynamics and Control 34 (12), 2420-2439, 2010
362010
The system can't perform the operation now. Try again later.
Articles 1–20